Alert archive / Michigan / Gale Warnings in 2014
Gale Warning 35, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Dec 27, 2014, 3:58 PM EST. It took effect at Dec 27, 2014, 7:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2014, 3:58 PM EST (20:58 UTC)
- In effect from
- Dec 27, 2014, 7:00 PM EST
- Expired
- Dec 28, 2014, 4:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
539 WHUS73 KDTX 272058 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 358 PM EST SAT DEC 27 2014 ...A SHORT PERIOD OF GALES TONIGHT... .THE SURFACE LOW EXITING THE STRAITS DURING THE AFTERNOON IS DEEPENING ON SCHEDULE WITH MODEL DEPICTIONS...AND WIND GUSTS POST FRONT OVER SOUTHERN LAKE MICHIGAN ARE ALREADY NEAR 30 KNOTS. THIS SUPPORTS UPGRADING TO A GALE WARNING FOR ABOUT A 6 HOUR PERIOD TONIGHT FOR FREQUENT GUSTS BY THE TIME THE POST-FRONTAL NORTHWEST FLOW ARRIVES OVER NORTHERN LAKE HURON. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR SAGINAW BAY AND THE NEARSHORE WATERS TO HARBOR BEACH FOR A COMBINATION OF 30 KNOT GUSTS AND HIGH WAVES. MUCH COLDER AIR WILL SURGE OVER THE GREAT LAKES AND REMAIN IN PLACE...BUT HIGH PRESSURE WILL BRING LIGHTER WIND DURING THE FIRST HALF OF THE WEEK. LHZ361-362-280900- /O.UPG.KDTX.GL.A.0030.141228T0000Z-141228T0900Z/ /O.NEW.KDTX.GL.W.0035.141228T0000Z-141228T0900Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- 358 PM EST SAT DEC 27 2014 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST SUNDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 29 KNOTS FROM THE WEST WITH GUSTS UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 9 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 13 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 PM SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 PM SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ422-280900- /O.EXB.KDTX.SC.Y.0067.141227T2058Z-141228T0900Z/ INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 358 PM EST SAT DEC 27 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 23 KNOTS FROM THE WEST WITH GUSTS UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ421-441-280900- /O.EXT.KDTX.SC.Y.0067.141227T2058Z-141228T0900Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- 358 PM EST SAT DEC 27 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 26 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 6 PM SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM SATURDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BT
1 follow-up statement
094 WHUS73 KDTX 280856 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 356 AM EST SUN DEC 28 2014 ...DIMINISHING WINDS THROUGH THE MORNING... .RECENT OBSERVATIONS ACROSS NORTHERN LAKE HURON INDICATE WINDS ARE DIMINISHING IN SPEED EARLY THIS MORNING. THIS WILL SUPPORT ALLOWING THE ONGOING GALE WARNING AND SMALL CRAFT HEADLINES TO EXPIRE AS SCHEDULED. A MODEST WESTERLY WIND WILL REMAIN IN PLACE TODAY. WINDS WILL SHIFT TO NORTHWESTERLY AS MUCH COLDER AIR FUNNELS IN THROUGH THE EARLY WEEK PERIOD. DESPITE THIS WIND SPEEDS WILL REMAIN AT MODERATE LEVELS BOTH MONDAY AND TUESDAY. THERE WILL BE SOME INCREASE IN WINDS BY WEDNESDAY AND THURSDAY. THIS WILL BRING THE POTENTIAL FOR A PERIOD OF WEST OR SOUTHWEST GALES OVER PORTIONS OF LAKE HURON DURING THIS TIME. LHZ361-362-281000- /O.EXP.KDTX.GL.W.0035.000000T0000Z-141228T0900Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- 356 AM EST SUN DEC 28 2014 ...GALE WARNING WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... THE GALE WARNING WILL EXPIRE AT 4 AM EST EARLY THIS MORNING. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 22 KNOTS FROM THE NORTHWEST WITH GUSTS UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM SUNDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 AM SUNDAY. $$ LHZ421-422-441-281000- /O.EXP.KDTX.SC.Y.0067.000000T0000Z-141228T0900Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI- 356 AM EST SUN DEC 28 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING. * WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT SUSTAINED WINDS UP TO 14 KNOTS FROM THE WEST WITH GUSTS UP TO 18 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 3 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 4 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM SUNDAY WITH THE LARGEST WAVES EXPECTED AROUND 3 AM SUNDAY. $$ MR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Dec 27, 3:52 PM EST, 6 minutes earlier.
Area forecast discussion, Dec 27, 3:52 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
352 PM EST SAT DEC 27 2014
.SHORT TERM...TONIGHT
REGIONAL RADAR MOSAIC HAS A FINELINE FEATURE JUST EAST OF BENTON
HARBOR AND GRAND RAPIDS AT 20Z. THIS FEATURE COINCIDES WITH MODELED
POSITIONING OF THE 950MB EXTENSION OF SURFACE COLD FRONT THAT WILL
SLIDE THROUGH SOUTHEASTERN MICHIGAN THIS EVENING. ALL INDICATATIONS
POINT TO THE COLD FRONT SLIDING THROUGH THE TRI CITIES AROUND
23Z...FLINT AT 00Z...AND THROUGH THE FAR SOUTHEASTERN CWA BY 03-04Z.
PRECIPITATION AHEAD OF THIS FEATURE HAS STRUGGLED...DUE TO THE LOSS
IN SYNOPTIC SCALE SUPPORT FOR ASCENT WITH THE MID TO UPPER LEVEL
RIDGE OVERHEAD...ALONG WITH A REASONABLY STABLE MIDLEVEL PROFILE.
STOOD FIRM WITH CHANCE POPS AHEAD OF THE COLD FRONT AS MOISTURE
STREAMLINING AHEAD OF THE COLD FRONT COULD GENERATE SOME SHOWER
ACTIVITY.
ONE EXCEPTION TO A BROADBRUSH POP APPROACH IS THE FAR SOUTHEAST FROM
DETROIT SOUTHWARD TO THE OHIO BORDER. MODELS SHOW A TEXTBOOK
POSITIVE D(MAG)/DT RESPONSE TO THE UPPER LEVEL JET BRANCH ALONG WITH
AN ORGANIZED CURVATURE CHANGE. THIS IS EXPECTED TO LEAD TO A
SIGNIFICANT INCREASE IN RIGHT ENTRANCE REGION DYNAMICS THAT WILL
DRAW DEEPER MOISTURE AND FRONTOGENESIS NORTHWARD. THIS FORCING IS
EXPECTED TO LIFT FAR ENOUGH NORTHWARD TO BRING A SHORT DURATION OF
SHOWERS...LESS THAN .10 INCH OF RAIN SOUTH OF DETROIT AFTER 00Z.
COLD ADVECTION IS THEN EXPECTED TO BE IN OVERDRIVE WITH 850MB
TEMPERATURES DROPPING TO -7C BY SUNDAY 12Z. SUBSIDENCE IN THE
POSTFRONTAL ENVIRONMENT WILL LEAD TO LITTLE TO NO POTENTIAL FOR
PRECIPATION LATE...WHILE CLOUDS WILL HOLD WITH RESIDUAL LOWER
TROPOSPHERIC MOISTURE HOLDING THROUGH THE END OF THE FORECAST
PERIOD.
&&
.LONG TERM... SUNDAY THROUGH NEXT SATURDAY
TODAY'S COLD FRONT WILL BE THE FIRST IN A TWO STAGE DOWNWARD TREND
IN TEMPERATURES FINISHING THE WEEKEND AND STARTING NEXT WEEK. STEADY
BUT WEAK COLD ADVECTION DURING SUNDAY BALANCED BY PARTIAL SUNSHINE
WILL RESULT IN AFTERNOON MAX TEMPS IN THE LOWER TO MID 30S...WHICH
IS STILL AT OR SLIGHTLY ABOVE NORMAL. A SECONDARY FRONT/TROUGH WILL
THEN SETTLE OVER LOWER MICHIGAN DURING MONDAY AND BRING IN A TRUER
POLAR AIR MASS THAT WILL TAKE TEMPS BELOW NORMAL FOR THE FIRST HALF
OF NEXT WEEK. MAX TEMPS IN THE UPPER 20S TO LOWER 30S MONDAY WILL BE
FOLLOWED BY 20S AREAWIDE TUESDAY...AND WITH NO MORE THAN A FEW
FLURRIES EITHER DAY.
THE SWING TOWARD BELOW NORMAL TEMPERATURES IN THE GREAT LAKES WILL
BE PROMOTED BY MATURATION OF SPLIT FLOW IN THE LARGE SCALE UPPER AIR
PATTERN OVER NORTH AMERICA. THE MAIN COMPONENT FOR THE GREAT LAKES
WILL BE THE UPPER LOW OVER CENTRAL CANADA THAT WILL STAY PROGRESSIVE
IN THE NORTHERN STREAM. TRAILING NORTHWEST FLOW ALOFT WILL THEN
SUPPORT A SLOW SOUTHWARD INTRUSION OF POLAR AIR DURING THE FIRST
HALF OF THE WEEK WHILE A BROAD TROUGH DEVELOPS IN THE SOUTHERN
STREAM OVER THE CENTRAL ROCKIES. THE MAIN COMPONENT OF THE TROUGH IN
THE SOUTHERN STREAM IS SHOWN DIGGING INTO THE PACIFIC NW TODAY...
CLOSE ENOUGH TO THE UPPER AIR NETWORK FOR AN IMPROVED SAMPLE IN THE
12Z MODEL RUNS. THIS BRINGS ADDED CONFIDENCE TO A CUT OFF LOW
SOLUTION OVER SOUTHERN CALIFORNIA BY MID WEEK KEEPING THE GREAT
LAKES SUBJECTED TO WEAK AND MOISTURE-STARVED NORTHERN STREAM SHORT
WAVES THAT WILL BRING A STEADY SUPPLY OF COLD AIR TO THE REGION.
LIMITING FACTORS FOR PRECIPITATION START OUT MAINLY AS UNFAVORABLE
CONDITIONS FOR LAKE EFFECT ACTIVATION SUNDAY. POST-FRONTAL WESTERLY
FLOW WILL BE LIGHT WITH MODEST INSTABILITY OVER THE WATER...BUT LAKE
EFFECT WILL BE LIMITED PRIMARILY BY SHALLOW CONVECTIVE DEPTH BELOW
875 MB/3000 FT. BY THE TIME MOISTURE AND CONVECTIVE DEPTH DEEPENS
WITH THE POLAR FRONT...THE WIND IS TURNED TO THE NORTHWEST...WHICH
IS A DRY LAKE EFFECT TRAJECTORY FOR OUR AREA UNDER ALL BUT THE MOST
EXTREME SCENARIOS. THE POLAR FRONT ITSELF WILL NEED THAT LAKE BOOST
AS IT WILL ONLY CARRY SPECIFIC HUMIDITY AVERAGING LESS THAN 1 G/KG
IN THE 850-700 MB LAYER...GOOD ENOUGH FOR SOLID CLOUD COVERAGE BUT
TOO LOW FOR MEANINGFUL PRECIPITATION THROUGH TUESDAY.
POLAR HIGH PRESSURE WILL BE SETTLED OVER THE CENTRAL PART OF THE
COUNTRY DURING THE SECOND HALF OF THE WEEK. WESTERLY LOW LEVEL FLOW
FROM THIS HIGH INTO THE GREAT LAKES WILL MAINTAIN THE BELOW NORMAL
TEMPERATURE PATTERN WEDNESDAY THROUGH FRIDAY. CONDITIONS WILL BE
OTHERWISE DRY AND BENIGN UNTIL POSSIBLY NEXT WEEKEND WHEN MODEL
SOLUTIONS INDICATE THE SOUTHERN STREAM CLOSED LOW WILL PHASE WITH
THE NORTHERN STREAM AND LIFT EAST OF THE ROCKIES AND INTO THE GREAT
LAKES. THE LATEST GLOBAL SOLUTIONS STILL EXHIBIT CONSIDERABLE SPREAD
IN TIMING...TRACK...AND INTENSITY. GIVEN THE CUT-OFF CHARACTER OF
THE SOUTHERN STREAM SYSTEM DURING MID WEEK...SLOWER AND FARTHER EAST
SOLUTIONS ARE PREFERRED...WHICH GIVE THE GREAT LAKES A BETTER CHANCE
OF SNOW THAN RAIN BY SATURDAY.
&&
.MARINE...
THE SURFACE LOW EXITING THE STRAITS DURING THE AFTERNOON IS
DEEPENING ON SCHEDULE WITH MODEL DEPICTIONS...AND WIND GUSTS POST
FRONT OVER SOUTHERN LAKE MICHIGAN ARE ALREADY NEAR 30 KNOTS. THIS
SUPPORTS UPGRADING TO A GALE WARNING FOR ABOUT A 6 HOUR PERIOD
TONIGHT FOR FREQUENT GUSTS BY THE TIME THE POST-FRONTAL NORTHWEST
FLOW ARRIVES OVER NORTHERN LAKE HURON. SMALL CRAFT ADVISORIES REMAIN
IN EFFECT FOR SAGINAW BAY AND THE NEARSHORE WATERS TO HARBOR BEACH
FOR A COMBINATION OF 30 KNOT GUSTS AND HIGH WAVES. MUCH COLDER AIR
WILL SURGE OVER THE GREAT LAKES AND REMAIN IN PLACE...BUT HIGH
PRESSURE WILL BRING LIGHTER WIND DURING THE FIRST HALF OF THE WEEK.
&&
.AVIATION...ISSUED 110 PM EST SAT DEC 27 2014
A DIFFICULT 18Z TAF FORECAST WITH LOW CLOUD IFR CIGS...WELL MIXED
SOUTHWESTERLY FLOW...AND PRECIPITATION CHANCES THIS AFTERNOON.
EASIEST ITEM TO ADDRESS IS WELL MIXED BOUNDARY LAYER
SOUTHWESTERLIES IN THE 15 TO 25 KNOT RANGE. THESE WINDS ARE
EXPECTED TO PERSIST UNTIL WINDS CHANGE DIRECTION POST COLD FRONT
TO 260. HAVE SEEN ALL AREAS SOCK IN WITH IFR CIGS BEHIND THE
EARLIER PRECIPATIATION. THESE CLOUDS HAVE FILLED WITHIN THE LOW
LEVEL MOISTURE RIDGE THAT IS DIRECTLY OVER SOUTHEASTERN MICHIGAN.
THE DURATION OF THESE LOW CIGS IS MOST UNCERTAIN ASPECT WHEN
CONSIDERING THE WELL MIXED SOUTHWESTERLIES. BEGAN TAF PERIOD IN
IFR...THEN ALLOWED CIGS TO LIFT INTO THE 1000-1500 FT AGL RANGE.
PRECIPITATION POTENTIAL FOR THE AFTERNOON IS IN QUESTION WITH
UPSTREAM RADAR IMAGERY. SURFACE REPORTS IN THE CHICAGOLAND AREA
HAVE BEEN DRY OR DRIZZLE...WHILE RADAR MOSAIC HAS FILLED IN
ROBUSTLY FROM WEST CENTRAL LOWER MICHIGAN AND POINTS NORTHWARD.
WILL NEED TO MONITOR TRENDS AT KMBS...BUT THE MID TO UPPER LEVEL
RIDGE IS EXPECTED TO KEEP CONDITIONS DRY FOR MUCH OF THE AREA
THROUGHOUT THE AFTERNOON.
FOR DTW...LITTLE ADDITIONAL INFORMATION TO PROVIDE. PRECIPITATION
POTENTIAL REMAINS LOW THIS AFTERNOON...INCREASING CONSIDERABLY
BETWEEN 01-05Z FOR THE TERMINAL SOUTHWARD. HIGH UNCERTAINTY EXISTS
WITH REGARDS TO TIMING OF IFR TO MVFR CIG TRANSITION. 200 SURFACE
WIND OF 15 TO 20 KNOTS WILL CONTINUE TO APPROXIMATELY 03Z WHEN
WIND DIRECTION VEERS 270.
//DTW THRESHOLD PROBABILITIES...
* HIGH FOR CEILING BELOW 5000 FEET THROUGH TONIGHT.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...GALE WARNING FROM 7 PM THIS EVENING TO 4 AM EST SUNDAY FOR LHZ361-
362.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SUNDAY FOR LHZ421-422-441.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...CB
LONG TERM....BT
MARINE.......BT
AVIATION.....CB
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Dec 27, 3:50 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 350 PM EST SAT DEC 27 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-280845- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 350 PM EST SAT DEC 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-280845- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 350 PM EST SAT DEC 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT A GALE WARNING IS NOW IN EFFECT TONIGHT FOR THE OPEN WATERS OF LAKE HURON FROM STURGEON POINT NORTHWARD. A SMALL CRAFT ADVISORY IS IN EFFECT FOR SAGINAW BAY AND THE NEARSHORE WATERS OF LAKE HURON FROM HARBOR BEACH TO PORT AUSTIN. PLEASE SEE THE LATEST MARINE FORECASTS FOR DETAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). BT
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:37 AM EST | Small Craft Advisory | DTX | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.